Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi, I'm on 40 mgs. methadone a day and recently

hi, I'm on 40 mgs. methadone a day and recently tried 3 grams kratom divided in two doses about five hours apart. I tried to hold off on the methadone to see any potential effect. I thought my pain subsided( maybe it was all in my head ) Dr. please shed some light on my experience.
It's only the third day using kratom. Should I increase my dose? My friend used 12 grams first time and said he experienced a little energy and even exercised a bit but he still had pain. Please shed some light on what I've said here and please make any recommendations, for I am very interested in kratom even though it has not been researched and or FDA approved.

Thanks, Steve S
Sat, 20 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 38yr old female. I have been on methadone for 10yrs. I have an appt. to see a Physician that is going to give me the suboxone so I can get off methadone. Im currently on 40mgs a day. My Husband just went through this. They told him to wait 72hrs then take the sub. He did that. Doc said take a half, but he took a whole. 8mg tablet. He got so sick. In our 18yrs together I have never seen him so sick or anyone else that sick. We went cold turkey in 2007 and it wasn t as bad as what I saw yesterday. Do you have any advice for me? Thanks!

doctor1 MD

Hi, thank you, my 22 year old son is desperate to get off of Methadone, he was on 170mg for aprox. 2 years. He came off of 10 mg. then 2 mg every other day right down to 50mg. He has lost 90 lbs. He has been so sick. He didn t want to stop coming off but the Dr. stopped him at 50 for a couple weeks or so. My son is so determined to get off of it that he asked to come off more, the Dr. at that point said she d like to see him go up and come off of some of the prescribed clonazepam. He felt totally unable to do that at this point. Anyway she very reluctantly had him come down 3mg one week and 2 the next for two weeks which brought him down to 40mg. When he went back into see her she strongly suggested that he come down some more, he didn t think he should but she felt very assured that he could. Well he s down to 37 as of a few days back and is so sick that he feels like he s dieing and going crazy, he s got a huge amount of emotions running all the time, he is laying in a bed at my house and I don t know what to do to help me. The Dr. assured me that if he had any problems at all that the pharmacy new how to get her, no problem. She is the only Methadone Dr. where we live and the pharmacy was unable to reach her. What am I able to do to help my Son? He can hardly talk, he s dizzy, feels like fainting all the time, is very malnourished, financially I do the best I can to help, but am a cancer patient, have lost my home, going bankrupt and the list goes on. Please I pray that you have suggestions for me to help him. This all started from a hit and run car accident, my Son was given dilaudid as well as hydromorphone to control the pain. Wow, the pills would work for a period of time and then he would need to be increased. Within a year he was on heroin and then put on methadone. He s just a baby still. Abuse is in his past, and this withdrawal is making all that repeat itself over and over and over. He will not go to hospital as he is seen as a junky, though he comes from a well known family. What can I do? Please help me. Thank you Patsy Wow! How sad, I have no options, no credit cards, nothing. The trustee has it all! What a debilitating amount of sincerity I have put into this crisis situation we are in, to want money with no prior warning. Where is what you give is what you get. Where is the heart in something that feels so desperate. Lost..................

doctor1 MD

Hi, I ve been on methadone for 17yrs. I was on 160mgs. I started detoxing 5mgs a month. It was working til I got down to 40mgs. Than I had to move where there were no methadone programs. Now I managed to get down to 5mgs. How long does methadone stay in your system & what does it do to your body? I m 57 yrs old now.

Loading Online Doctors....